中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: Nonperiodic orbit sums in Weyl
作者: Zheng, WM
刊名: PHYSICAL REVIEW E
出版日期: 1999
卷号: 60, 期号:3, 页码:2845-2850
关键词: WAVE EQUATION ;  FINITE DOMAIN ;  EIGENFREQUENCIES ;  MECHANICS ;  SPECTRUM ;  SYSTEM
学科分类: Physics
通讯作者: Zheng, WM , Acad Sinica, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China.
部门归属: Acad Sinica, Inst Theoret Phys, Beijing 100080, Peoples R China
英文摘要: Weyl's expansion for the asymptotic mode density of billiards consists of the area, length, curvature, and corner terms. The area term has been associated with the so-called zero-length orbits. Here, closed nonperiodic paths corresponding to the length and corner terms are constructed. [S1063-651X(99)11709-4].
收录类别: SCI
原文出处: 查看原文
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/13101
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Nonperiodic orbit sums in Weyl’s expansion for billiards.pdf(85KB)----开放获取View Download

Recommended Citation:
Zheng, WM. Nonperiodic orbit sums in Weyl[J]. PHYSICAL REVIEW E,1999,60(3):2845-2850.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Zheng, WM]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Zheng, WM]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Nonperiodic orbit sums in Weyl’s expansion for billiards.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace